Thursday, December 1, 2011


...CD37, BFN on CD31, 3 Provera pills left, waiting for AF, and trying to stay positive!
First round of Clomid, CD5-CD9 = an anxious, scared me

I have been doing a lot better lately. I haven't cry in a while :) I have hope that things will work out for us. I try not think about ovulation, fertility, etc. But it has been hard these past few days. Since I started taking Provera, I am so uncomfortable!  It is almost like my body does not want me to take them. I am cramping all day every day. I cannot sleep on my stomach because my breasts are sore; really sore! I love hugging my husband, but for the past week, I have to tell him to be careful when he hugs me because it hurts. 

Is this even normal? I am calling my doctor's on Friday if it does not go away. Being this uncomfortable sucks and reminds me every day that I am not ovulating. 

I hope you all are having a great week so far! Good Bye November, Hello December! 
...Can you guys believe there is only 31 days left this year? 

Click below, and vote :-)
Click To Vote For Us @ the Top Baby Blogs Directory! The most popular baby blogs


  1. Hey! I just finished reading the article below! Fantastic words!! And i wanted to say that it's so Awesome to see you doing your best to stay positive, even when it's the last thing you feel like being!! Your an inspiration!!

    Breast tenderness is a side effect of taking Provera, and i'm pretty sure cramping is too, but they should be bearable side effects. I think mentioning them to your Doc is a good idea just to be sure that it's normal!

  2. Renee,

    Thank you for your comment. The breast tenderness and cramping has gotten worse by the day. The doctor told me to take a pregnancy test; which I did and it was negative. Today is my last pill. Hopefully the side effects would go away... next step, clomid :sigh:

    Still trying my best to stay positive!